# SDR SWAA2015021336614

- Difficulty date: February 8, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 50,069 hours, 29,280 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 FLIGHT DECK WINDOW FRAME DAMAGED AT THE UPPER OTBD CORNER.  REPAIRED FRAME IAW SRM.
